Homeopathic HGH Side Effects
By Lisa Wells, RN
Some sources list possible side effects of taking human growth hormone therapy and cause confusion because the side effects they speak of have only been seen with hormone replacement therapy with the synthetic HGH injections.
FDA registered U.S. made homeopathic HGH supplements such are ours are considered the safest type of growth hormone therapy available.
Side Effects That May Possibly Be Seen With Homeopathic HGH
The vast majority of people taking our sprays are not bothered by any homeopathic effects, however, they are possible when beginning any homeopathic therapy. If you do notice homeopathic effects it is usually a positive sign that the product is working.
Retracing and Aggravation
According to Dr. Howard Davis, during the healing process it is possible that the patient may experience overt effects such as aches and pains, especially to areas of past injuries, or tiredness. If you experience any bothersome effects it is recommended you reduce the dose temporarily. The dose may be decreased from two sprays three times a day to two sprays twice a day, or to two sprays once a day, or every other day, or you may even stop the product for a few days.1
If any slight aches or pains are noticed these effects usually occur in areas that have experienced previous aches and pains such as arthritic joints, or in areas where injuries occurred in the past. According to homeopathic principles the body may be sending healing energy to these areas where the healing energy was previously blocked. This is called retracing or aggravation. If the symptoms are too strong it is recommended to decrease the dose or stop it temporarily. When symptoms are relieved and the body gets used to the new energy the dose may be slowly increased to the recommended dose.
When the body retraces or experiences a past health condition it is also cleansing itself of that past condition. This is considered normal and should disappear in a few days or weeks, depending on the person's condition.
When beginning homeopathic supplements Dr. Davis states the patient may also possibly experience detoxification effects. Since therapeutic homeopathic agents encourage the body to heal itself and bring itself into balance, if a patient has many toxins in his or her body the detoxification process may be triggered.1
Because homeopathics do not contain ingredients that suppress symptoms these effects may be uncomfortable as any detox process can. If one experiences uncomfortable detoxifying it is recommended to stop or reduce the frequency and dosage until the effects pass (two to three days or longer), drink adequate water, and make sure you are receiving enough nutrients.
Tiredness That is Diet Related
Although tiredness can be a symptom of the detoxifying process, it can also be caused by something else. Effective growth hormone therapy causes the body to use extra energy and nutrients. This is because HGH works by providing the growth factors that stimulate the new cell growth which repairs and rebuilds the body cell by cell. This means that those on certain diets, especially very low carb diets and those who do not receive enough protein or other nutrients may feel tired when they begin HGH therapy. Those who experience tiredness should make sure they supply their body with the proper nutrients and energy sources needed so the HGH can do its work.
As previously stated, experiencing homeopathic effects is usually a positive sign that the body is responding favorably to the product and the areas involved should be improved shortly.
More Information About Homeopathic HGH
1. Davis, PhD, Howard A, "Feeling Younger With Homeopathic HGH - The Leading Edge For Anti-Aging," Safe Goods, 1998.